# SDR A6WA201040752

- Difficulty date: October 4, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 15,754 hours, 15,044 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AFTER T/O WITH CLIMB POWER SET, LT ENGINE LOUD NOISE & SHOOK, ITT WENT RED FOR APPROX 3 SECONDS, ACCOMPANIED BY BURNED ODOR IN COCKPIT.  C/W QRH, PULLED LT THROTTLE BACK AND AT THAT POINT AMBER VIBE ICON ON LT ENG NR 2, RETURNED TO DEPARTURE, DID NOT LAND OVERWEIGHT.  BORESCOPE NR 1 ENG, REF 203569/1, FOUND NUMEROUS BLADES AND VANES OF COMPRESSOR DAMAGED.  INCLUDING TEARS, DENT, BEND AND CRACKS, BOTH EDGES.  ENGINE REASSEMBLED.
